MathSciNet Relay Station
MathSciNet bibliographic data
MR608602 (83b:57024) 57S25 (55P99 57R60)
Löffler, Peter Homotopielineare $Z\sb{p}$-Operationen auf Sphären. (German) [Homotopy-linear $Z\sb{p}$-actions on spheres] Topology 20 (1981), no. 3, 291–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement